An extension of bifractional Brownian motion

Abstract : In this paper we introduce and study a self-similar Gaussian process that is the bifractional Brownian motion $B^{H,K}$ with parameters $H\in~(0,1)$ and $K\in(1,2)$ such that $HK\in(0,1)$. A remarkable difference between the case $K\in(0,1)$ and our situation is that this process is a semimartingale when $2HK=1$.
Type de document :
Article dans une revue
Communications on Stochastic Analysis, 2011, 5 (2), pp.333-340
Liste complète des métadonnées

https://hal-paris1.archives-ouvertes.fr/hal-00457155
Contributeur : Khalifa Es-Sebaiy <>
Soumis le : lundi 9 mai 2011 - 12:13:30
Dernière modification le : mercredi 27 février 2013 - 00:04:42
Document(s) archivé(s) le : mercredi 10 août 2011 - 02:43:58

Fichiers

Bardina-Es-Sebaiy.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00457155, version 2
  • ARXIV : 1002.3680

Collections

Citation

Xavier Bardina, Khalifa Es-Sebaiy. An extension of bifractional Brownian motion. Communications on Stochastic Analysis, 2011, 5 (2), pp.333-340. <hal-00457155v2>

Partager

Métriques

Consultations de
la notice

189

Téléchargements du document

137